I've been suffering for years (daily) with lightheadedness, nausea & head pressure/slight headache. My doctor has now put me on Prozac (20mg) every morning. We are not sure that we are dealing with headaches but if not, I expect the Prozac won't work and we will look for another cause. I've had a terrible 4 days on the Prozac... my normal symptoms but much worse. I feel a bit better today so hopefully we are on the right track and the Prozac is kicking in. Anyone had this problem?
Hello JulieV. My brother in law has been taking Prozac for years and swears by it in as much as headaches are concerned. Seldom if ever gets any, and when he does, they're minor. Not certain either what is causing your symptons but I hope that by taking the Prozac, they'll at least ease up. Best of wishes along woth good health to you,pledge
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jan 2012 • 4 answers
Updated 29 Apr 2012 • 1 answer
Updated 18 Jul 2012 • 2 answers
Updated 1 Jun 2013 • 2 answers
Updated 27 May 2017 • 4 answers